# SDR SWAA2024041065124

- Difficulty date: March 19, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 51,721 hours, 31,260 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 985
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE CLIP AFT OF STA 986.5 FLOOR BEAM JUST BELOW OF R2 DOOR INNER CHORD. REINSTALL IT ONCE REPAIR IS COMPLETED<[01] REMOVED AND INSTALLED CLIP AFT OF STA 986.5 FLOOR BEAM JUST BELOW OF R2 DOOR INNER CHORD PER REF SRM 51-40-02-0G-0 AND DWG 147A5730.;[02] VERIFIED STEP 1
